# SDR ABXA9900042

- Difficulty date: January 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47314
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 29207531
- Condition: Corroded
- Location: Bs 617
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND INTERCOSTAL ANGLE  CORRODED AT STATION 617 LONGERON 17 RIGHT.  REPLACED INTERCOSTAL ATTACH ANGLE IAW DC9 SRM 51-30-5.
